# SDR MWEA99847

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99581561
- Condition: Damaged
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE WINDOW BELT SKIN AT STATION 305 HAD A TOOL MARK.  MAINTENANCE FABRICATED AND INSTALLED SKIN DOUBLER REPAIR.
